Proceedings of the Japan Academy

On subclasses of hyponormal operators

Masatoshi Fujii and Yasuhiko Nakatsu

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 51, Number 4 (1975), 243-246.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518627

Digital Object Identifier
doi:10.3792/pja/1195518627

Mathematical Reviews number (MathSciNet)
MR0374973

Zentralblatt MATH identifier
0326.47029

Subjects
Primary: 47B20: Subnormal operators, hyponormal operators, etc.

Citation

Fujii, Masatoshi; Nakatsu, Yasuhiko. On subclasses of hyponormal operators. Proc. Japan Acad. 51 (1975), no. 4, 243--246. doi:10.3792/pja/1195518627. https://projecteuclid.org/euclid.pja/1195518627


Export citation

References

  • [1] A. Brown: On a class of operators. Proc. Amer. Math. Soc, 4, 723-728 (1953).
  • [2] S. L. Campbell: Linear operators for which T*T and TT* commute. Proc. Amer. Math. Soc, 34, 177-180 (1972).
  • [3] S. L. Campbell: Linear operators for which T*T and TT* commute. II. Pacific J. Math., 53, 355-361 (1974).
  • [4] R. G. Douglas: On majorization, factorization and range inclusion of operators on Hilbert space. Proc. Amer. Math. Soc, 17, 413-415 (1966).
  • [5] G. K. Pedersen: Some operator monotone functions. Proc. Amer. Math. Soc, 36, 309-310 (1972).
  • [6] T. Saito: Factorization of hyponormal operators (to appear).